MAUDE Adverse Event Report: Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant

Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant
Catalog Number 100300293
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The health care professional reported that the arms did not disengage.The timing of the event was unknown.Additional information has been requested but no information is available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
Intraocular Pressure Lowering Implant
Manufacturer (Section D)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer (Section G)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50838308
Report Number3016075957-2026-00096
Device Sequence Number10278271
Product Code OGO
UDI-Device Identifier00867487000134
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100300293
Device Lot Number17Y64W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale